# SDR SIMA20190109001

- Difficulty date: January 9, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 20,344 hours, 14,469 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P4011003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 FA FLASHLIGHT NOT CHARGING. C/A-REMOVED AND REPLACED NR 1 FA FLASHLIGHT IAW AMM 25-61-02. OPS CHECK GOOD. NO FURTHER DEFECTS.
